# SDR DALA2023080206248

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERONS END (28 Y 27) LH AND LONGERONS END (23 Y 26) LH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00641: CORROSION LEVEL 2. LONGERONS END (28,27,26,23) LH AT AFT CARGO COMPARTMENT WERE REPLACED PER B-717-200 SRM 51-41-05-0G PAR 8.B . (LP #2896107)
